# SDR USAA2014080500014

- Difficulty date: July 18, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 15,607 hours, 10,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK GALVANIC CORROSION ON SEAT TRACK BETWEEN FRAME 12 TO 17, Z-490MM, RBL11.  REPLACED SEAT TRACK IAW SRM 51-41-01, 51-41-02 & 51-43-03.
